im on my 4th week of tx . interferon/ribivirin and sovaldi . dr gave me vicoprophen for myalgia. other dr gave 10 mg valium 3x day for anxiety. is the valium safe for my liver and the liver dr didnt do a liver biopsy before starting tx . is that normal? thanx for any answers!
It says, Valium is contraindicated in severe liver insufficiency. I used to love Valium- back in my wild days. The down side is- I enjoyed sleeping on it so much- I would take 3 naps a day. 10 mg is a dose they give for minor surgery sedation. 3 times a day is sufficient dose to feel it and be sleepy. Be aware that Valium may cause seizure in healthy person that never had seizures if you take it regularly and then abruptly stop or miss the dose. It is lovely drug, very mellow, if this is a state you want to be in. It also has pretty low toxicity profile in the sense that it does not cause sudden overdose, like opioids. I have seen people taking 10 pills at a time and survive. But it is VERY VERY addictive. It will mass up your sleep pattern. If you take it on a regular basis, you will probably develop sleeping problem later.
vicoprophen is a codeine based opioid with Ibuprophen. Read the insert for contraindications. It has cardiac risk and respiratory suppression risk. Its action will be increased by Valium. If you starting a drug addict career, it is perfect combination for advanced use. If you regular person with everyday job, and not interested in being high all the time- I would not go for it. I would specially not do it when I am on hep C treatment. They are serious drugs, it will get you confused.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.